The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Communications in Partial Differential Equations
( Vol. 19 NO.11 / (1994))
Liouville's Theorem and the Maximum Modules Principle for a System of Complex Vector Fields
S. Berhanu,
Pages. 1805-1827
Abstract
Contents 1. Introduction
2. Liouville's theorem for vector fields
3. Unique continuation and global maximum principle
4. The maximum principle for locally integrable structures
5. Applications
Key words
Mathmatical Subject Classification